# SDR C2XA09CL088

- Difficulty date: June 21, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 26,021 hours, 19,484 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521586403
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CVG - FLT 2424 THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT DURING CLIMB FROM CVG.  THE AIRCRAFT RETURNED TO CVG AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT GEAR NR 2 WOW SWITCH HARNESS AND THE RIGHT GEAR NR 2 WOW SWITCH CONNECTOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
